# SDR CALA2021120102212

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 58,852 hours, 25,484 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FR 16 DOOR STOP FITTING #7, INBD UPPER HOLE HAS A CRACK IND ICATION AT 5 O''CLOCK POSITION AT FRAME TO INTERCOSTAL LAYER. (AD 2019-20-10). GENERATE BY V061671 AT HAECO LCQ PER NR 9294263 (2 2263) REMOVED AND REPLACED L/H FRAME 16 DOOR STOP #7 INTERCOSTAL IAW A 320 SRM 51-72-11-911-002 AND DWG # R531-13118. PERFOREMED BY V06 2359 AND INSP BY V919150.
